# SDR UPS00831331

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410042N
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 879 AT STR 24R, SUPPORT FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 3641004 AND SRM 53-2-0 FIG 8.
